MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2190/2xvu-mgtc-rumj-jy7x

Медицинская библиотека · International journal of psychiatry in medicine · 1990

Sequelae of attempted suicide by cyanide ingestion: a case report.

Feldman J M, Feldman M D

Клинический случайСтатьяПеревод в очереди

Аннотация

A twenty-eight-year-old man presented emergently after ingesting 800 mg of potassium cyanide in a suicide attempt. He survived only with intensive medical and psychiatric intervention, and went on to develop severe parkinsonian symptoms, including profound micrographia and hypersalivation. Bilateral, symmetrical basal ganglial abnormalities were demonstrated with magnetic resonance imaging. Survival following cyanide poisoning is rare; the clinical, radiologic, and neuropathologic sequelae in other documented cases are reviewed.

Для цитирования: Feldman J M, Feldman M D. Sequelae of attempted suicide by cyanide ingestion: a case report.. International journal of psychiatry in medicine. 1990. DOI: 10.2190/2xvu-mgtc-rumj-jy7x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.